# SDR DALA2021040802076

- Difficulty date: April 7, 2021
- Submitted: April 8, 2021
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 89,847 hours, 38,905 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 651 DAMAGE TO LT HORIZONTAL STAB ON LEADING EDGE 36" FROM TIP. CORRECTIVE ACTION: MAPPED DAMAGE SENT TO ENGINEERING. C/W SECTION I TIME LIMITED REPAIR PER ERA 590921-14 REV. ORIG. (1775870)
